# SDR 20000406SH011

- Difficulty date: September 27, 1999
- Submitted: April 6, 2000
- Operation: General aviation
- Aircraft: N4UV
- Make and model: Bell 230
- Aircraft serial: 23019
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Part number: 1008401
- Condition: Worn
- Location: Crew Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN CAM.  REMOVED AND REPLACED. (X)
